Alert archive / New Jersey / Special Weather Statements in 2015

Special Weather Statement, NWS Philadelphia/Mount Holly

July 15, 2015Cumberland County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 15, 2015, 10:05 AM EDT for Cumberland County, New Jersey. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2015, 10:05 AM EDT (14:05 UTC)
Expired
Jul 15, 2015, 10:30 AM EDT
In force
25 min
Issued by
NWS Philadelphia/Mount Holly

County Cumberland County, NJ

The radar

The Dover AFB radar (KDOX), 67 km from the middle of the area, began a volume at 14:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 2.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2015-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 192 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2015-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
192 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
677 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

850 
WWUS81 KPHI 151405
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1005 AM EDT WED JUL 15 2015
 
NJZ016-017-021>023-151430-
CAPE MAY-ATLANTIC-GLOUCESTER-CUMBERLAND-SALEM-
1005 AM EDT WED JUL 15 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...
SOUTHEASTERN SALEM...SOUTHEASTERN GLOUCESTER...NORTHWESTERN CAPE MAY
AND EASTERN CUMBERLAND COUNTIES...

AT 1005 AM EDT...A STRONG THUNDERSTORM WAS OVER CUMBERLAND...OR NEAR
MILLVILLE...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. 
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE 
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM WILL BE NEAR...
  CUMBERLAND AROUND 1010 AM EDT.
  ESTELL MANOR AROUND 1025 AM EDT.
  DOROTHY AND MIZPAH AROUND 1030 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FOLSOM.

LAT...LON 3919 7474 3924 7500 3923 7500 3925 7508
      3928 7510 3931 7509 3931 7510 3935 7510
      3935 7509 3937 7510 3938 7509 3950 7509
      3962 7472
TIME...MOT...LOC 1405Z 266DEG 15KT 3939 7498 
$$

ROBERTSON

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 15, 3:10 AM EDT, 6 hours 55 minutes earlier.

Area forecast discussion, Jul 15, 3:10 AM EDT, 6 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
310 AM EDT WED JUL 15 2015

.SYNOPSIS...
THE LOW WILL SLIDE OFF SHORE LATER TODAY. IN ITS WAKE, HIGH
PRESSURE BUILDS IN FOR THE REMAINDER OF THE WORK WEEK. A WARM
FRONT APPROACHES FROM THE WEST THIS WEEKEND AND SLOWLY MOVES TO
THE MID ATLANTIC COAST EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
AS THE TROUGH CONTINUES ITS SLOW PROGRESS EAST, SHOULD CONTINUE TO
SEE SHOWERS AND THUNDERSTORMS NUDGE EAST. AT THIS POINT, EXPECT
THE MOST COVERAGE TO BE OVER DELMARVA AND FAR SOUTHERN NJ WHERE
THE UPPER LEVEL COLD CORE WILL PASS OVER. DIRECTLY UNDER THE
CENTER OF THE LOW, LAPSE RATES SHOULD BE SUFFICIENT TO SUPPORT
CONTINUED CONVECTIVE ACTIVITY. LOW SHOULD PUSH OFF SHORE THIS
AFTERNOON, AS IT DOES SO, EXPECT THE PRECIP TO DIMINISH QUICKLY
THANKS TO SYNOPTIC SCALE SUBSIDENCE AND MID LEVEL DRY AIR
ADVECTION. THUS, AFTER 18Z, GENERALLY WENT LOWER WITH POPS THAN
WHAT THE GUIDANCE DEPICTED. WILL CONTINUE TO WATCH THE THREAT FOR
FLASH FLOODING, BUT WINDOW FOR ANY HYDRO CONCERNS (ASIDE FROM
COASTAL FLOODING - SEE BELOW) SHOULD BE BRIEF (GENERALLY ONLY
THROUGH MID AFTERNOON).

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
DESPITE MID LEVEL DRY AIR ADVECTION, COULD CONTINUE TO SEE LOW
LEVEL STRATUS IN THE WAKE OF THE TROUGH. THUS TEMPERED THE LOWS,
ESPECIALLY ALONG AND EAST OF THE DELAWARE VALLEY WHERE LOW LEVEL
STRATUS IS MORE LIKELY TO ACCOUNT FOR THE CLOUD COVER. THINK THIS
CLOUD COVER, AND WINDS AROUND 10 KT, SHOULD PRECLUDE ANY
WIDESPREAD FOG DEVELOPMENT. THUS...HAVE REMOVED MENTION OF FOG
FROM THE GRIDS.

&&

.LONG TERM /THURSDAY THROUGH TUESDAY/...
FEW CHANGES WERE MADE TO THE LONG TERM TO FOCUS ON CURRENT
CONVECTION.

PREVIOUS LONG TERM DISCUSSION...

HAZARDS: POTENTIAL METRO I-95 HEAT ADVISORY ONE OR TWO OF THE
DAYS BETWEEN SUNDAY-TUESDAY.

500MB: WARM RIDGING DEVELOPS THIS PERIOD WITH A SLIGHT WEAKNESS
OVER THE NE USA. A TROUGH EVENTUALLY DIGS DOWN INTO THE EASTERN
GREAT LAKES AROUND NEXT TUESDAY.

TEMPERATURES: THE MONTH OF JULY THROUGH THE 13TH IS BASICALLY
NEAR NORMAL AND THE OUTLOOK IS FOR TEMPERATURES TO AVERAGE 3
DEGREES BELOW NORMAL THURSDAY AND POSSIBLY FRIDAY BEFORE WARMING
TO 5 OR MORE DEGREES ABOVE NORMAL SUNDAY-TUESDAY.

FORECAST BASIS: UNLESS OTHERWISE NOTED, A 50 50 BLEND 12Z/14 GFS/NAM
MOS GUIDANCE WEDNESDAY NIGHT-THURSDAY NIGHT, 12Z/14 MEX MOS
FRIDAY AND FRIDAY NIGHT, THEN THE 1521Z/14 WPC GRIDDED ELEMENTS
OF MAX/MIN TEMP, 12 HOUR POP, 6 HOUR DEWPOINT- SKY-WIND FROM
SATURDAY THROUGH NEXT TUESDAY.

THE DAILIES BELOW...

THURSDAY...PWAT DRIES OUT FURTHER TO 0.75 INCH. A NICE
DAY...PLENTY OF SUNSHINE. COOLER. NE WIND GUST 20 MPH DURING THE
MORNING. CONFIDENCE: ABOVE AVERAGE.

FRIDAY...ANOTHER NICE DAY WITH A LIGHT S-SE WIND. CONFIDENCE:
ABOVE AVERAGE.

HEAT WAVE MAY BEGIN IN PLACES ALONG I-95 SATURDAY AND LINGER THROUGH
TUESDAY. CONVECTION AND ASSOCIATED DEBRIS COULD BREAK THIS UP ANY
ONE OF THESE DAYS BUT OVERALL THIS 4 DAY PERIOD LOOKS HOT AND
HUMID WITH SOME CONVECTIVE POTENCY IN A RING OF FIRE PATTERN ALONG
THE PERIPHERY OF THE SOUTHERN STATES RIDGE ALOFT. BETTER INSTABILITY
TENDS TO BE BANKED UPSTREAM MOST OF THIS PERIOD. EML IS DIFFUSED
BY CONVECTION AS IT DEPARTS THE GREAT LAKES ESEWD BUT STILL WORTH
FOLLOWING FOR POTENTIAL CONVECTIVE ENHANCEMENT HERE. ALSO NOTICING
CAPPING 700MB TEMPS OF 11C TRYING TO HEAD EAST LATE IN THE
WEEKEND.

SATURDAY...1000J+ MLCAPE MODELED E PA WITH 25-35 KT 0-6KM BULK
SHEAR, A DIFFERENTIAL WAA PATTERN IN OVERALL NW FLOW WITH A SW
SURFACE WIND GUSTING 15 MPH MAY YIELD SCATTERED STRONG TSTMS I-95
WESTWARD IN A NW FLOW. NOTING DECENT MID LVL LAPSE RATES OF NEARLY
7C/KM WITH REMNANT EML POCKETS SIFTING SEWD INTO OUR AREA.
CONFIDENCE: AVERAGE.

SUNDAY...2200J+ ML CAPE PART OF THE FORECAST AREA. NO 0-6KM BULK
SHEAR TO SPEAK OF. LIGHT SOUTHWEST SFC WIND WITH GENERAL NW FLOW
ALOFT. MID LVL INSTABILITY CONTINUES SIGNIFICANT. COULD BE ONE OF
THOSE BIG CAPE DAYS DRIVING SVR WX PRODUCTION. CONFIDENCE:
AVERAGE.

MONDAY...1500+J ML CAPE MOST OF THE AREA. DIFFERENTIAL WAA. 0-6KM
BULK SHEAR UNDER 25 KT.  CONFIDENCE: AVERAGE.

TUESDAY...PROBABLY STILL HOT AND HUMID AHEAD OF WHATEVER TROUGH
DEVELOPS DOWN INTO THE GREAT LAKES. A CFP COULD GENERATE STRONG
TSTMS?  CONFIDENCE: AVERAGE.

&&

.AVIATION /07Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

WITH THE FIRST ROUND OF SHRA AND TSRA THROUGH 12Z, COULD SEE VRB
AND GUSTY WINDS AND BRIEF IFR CONDITIONS. AFTER 12Z, EXPECT MOSTLY
VFR CONDITIONS WITH THE EXCEPTION OF LOCALIZED MVFR CONDITIONS
WITH ANY SHRA OR TSRA. IT LOOKS LIKE KMIV AND KACY WILL HAVE THE
HIGHEST RISK OF MVFR THROUGH THE DAY. AFTER 00Z, EXPECT MOSTLY VFR
CONDITIONS. HOWEVER, EXPECT A STRATUS DECK TO DEVELOP AND PERSIST
FOR MUCH OF THE NIGHT, BUT CURRENT TIME HEIGHT DISPLAYS OF MODELS
DEPICT THIS CLOUD DECK TO BE 4000 TO 6000 FT AGL. THUS...EXPECT
MOSTLY VFR CONDITIONS OVERNIGHT.

OUTLOOK...

THURSDAY-FRIDAY...VFR WITH A NNE WIND GUSTY 15-20 KT THU MORNING
DIMINISHING BY THU EVENING AND THEN BECOMING S OR SE FRIDAY BUT
GUSTS UNDER 15 KT. CONFIDENCE: ABOVE AVG.

SATURDAY AND SUNDAY...MOSTLY VFR, BUT MVFR IS POSSIBLE WITH ANY
SHRA OR TSRA AND ALSO POSSIBLE FOR A FEW HOURS SAT NIGHT IN FOG.
CONFIDENCE: AVG.

&&

.MARINE...
SEAS AND WINDS ON THE ATLANTIC SHOULD CONTINUE TO BUILD THROUGH
THE DAY, AND SCA CONDITIONS APPEAR LIKELY BY TONIGHT. THUS THE
SMALL CRAFT ADVISORY CONTINUES FOR THE ATLANTIC WATERS TONIGHT
INTO THURSDAY.

GUSTY WINDS ARE ALSO POSSIBLE WITH ANY THUNDERSTORMS TODAY.

OUTLOOK...

THURSDAY...SCA ISSUED FOR THE ATLC CW WHERE NE GUSTY WINDS 25 KT
FOR A TIME AND FETCH DEVELOPS HAZARDOUS SCA CONDITIONS FM N TO S
WEDNESDAY NIGHT.

THURSDAY NIGHT AND FRIDAY...LEFTOVER 4 FT NE SWELL WITH A 7 TO 8
SECOND PERIOD AND POSSIBLY LINGERING SCA FOR THE DE WATERS THU
NIGHT. OTRW GRADUAL IMPROVEMENT.

WEEKEND...WINDS AND SEAS REMAIN BELOW SCA CRITERIA.

&&

.TIDES/COASTAL FLOODING...
WITH THE NEW MOON TOMORROW, EXPECT TO SEE A COUPLE OF ABOVE
NORMAL HIGH TIDE CYCLES. FIRST, WITH LIMITED ON SHORE FLOW OVER
THE NEXT 24 HOURS, THE HIGH TIDE CYCLE LATER TODAY SHOULD BE JUST
BELOW MINOR FLOODING THRESHOLDS. WINDS WILL SHIFT NORTH-NORTHEAST
BY EARLY THURSDAY RESULTING IN A STRONGER ON SHORE COMPONENT. AS
SUCH, THE HIGH TIDE ON THURSDAY EVENING/EARLY FRIDAY MORNING, MAY
BE RIGHT AT MINOR FLOODING THRESHOLDS FOR THE DE WATERS. THERE
REMAINS SOME UNCERTAINTY WITH THE WINDS, AND THUS THE TIDE
GUIDANCE, SO WILL CONTINUE TO WATCH THIS PERIOD CLOSELY.

&&

.RIP CURRENTS...
WATER TEMPS CONTINUE ABOUT 5F WARMER THAN NORMAL.

WEDNESDAY...LOW RISK AGAIN WITH A 4 FT 8 SECOND SWELL BUT A LIGHT
WEST TO NORTH WIND THAT PERMITS HEATING TO THE COAST BEFORE AN
AFTERNOON SEA BREEZE DEVELOPS. SCT HEAVY TSTMS...SLOW MOVERS AND
TENDING TO MOVE ESE.

THU...DRY AND NICE.  5 FT 6 SECOND NE SWELL WITH A NNE WIND 10-20
MPH. ENHANCED LOW RISK, POSSIBLE MDT RISK.

FRI...DRY AND VERY NICE. SE ONSHORE WIND 10 MPH. 4 FT 7 SECOND.
STILL SLIGHTLY ENHANCED LOW RISK DUE TO THE RESIDUAL NE SWELL.

&&

.EQUIPMENT...
KILG WILL NOT BE TRANSMITTING DATA 13Z-16Z/15 FOR TELCO
MAINTENANCE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 8 PM THIS EVENING TO 6 PM EDT
     THURSDAY FOR ANZ450>453.
     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 8 PM EDT
     THURSDAY FOR ANZ454-455.

&&

SYNOPSIS...JOHNSON
NEAR TERM...JOHNSON
SHORT TERM...JOHNSON
LONG TERM...DRAG
AVIATION...DRAG/JOHNSON
MARINE...DRAG/JOHNSON
TIDES/COASTAL FLOODING...
RIP CURRENTS...
EQUIPMENT...
Hazardous weather outlook, Jul 15, 9:30 AM EDT, 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
930 AM EDT WED JUL 15 2015

DEZ001-NJZ015>019-021>025-027-PAZ070-071-101>104-106-161330-
NEW CASTLE-MERCER-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
CUMBERLAND-ATLANTIC-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY-
EASTERN MONTGOMERY-LOWER BUCKS-
930 AM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...CENTRAL
NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAIN LEADING TO FLASH FLOODING PRIMARILY IN POOR DRAINAGE
AREAS IS POSSIBLE THROUGH THE DAY TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ001-007>010-012>014-020-026-PAZ054-055-060>062-105-161330-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-COASTAL OCEAN-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-UPPER BUCKS-
930 AM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN
NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST
CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

HEAVY RAIN LEADING TO LOCALIZED FLOODING PRIMARILY IN POOR
DRAINAGE AREAS IS POSSIBLE TODAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-161330-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
930 AM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS TODAY AND THIS EVENING MAY BE ACCOMPANIED BY WIND
GUSTS NEAR OR ABOVE 30 KT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002>004-MDZ008-012-015-019-020-161330-
KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-QUEEN ANNES-TALBOT-
CAROLINE-
930 AM EDT WED JUL 15 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE AND NORTHEAST MARYLAND.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

HEAT INDEX VALUES NEAR OR ABOVE 100 DEGREES ARE POSSIBLE ON
MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FRANCK

In the hours before

Local storm report, Jul 15, 8:52 AM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
852 AM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 AM     HEAVY RAIN       MONROE TWP              39.65N  74.97W
07/15/2015  M3.08 INCH       GLOUCESTER         NJ   COCORAHS

            COMBINED TUE MORNING AND EARLY WED MORNING STORMS.

&&

EVENT NUMBER PHI1500592

WD
Local storm report, Jul 15, 8:58 AM EDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
858 AM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     FLASH FLOOD      POTTSTOWN               40.25N  75.64W
07/15/2015                   MONTGOMERY         PA   911 CALL CENTER

            ONE CAR WAS STALLED IN HIGH WATER.

0440 AM     FLOOD            1 NE BROOMALL           39.98N  75.34W
07/15/2015                   DELAWARE           PA   DEPT OF HIGHWAYS

            FLOODING REPORTED ON I476 NEAR BROOMALL

0759 AM     HEAVY RAIN       1 W LIMERICK            40.23N  75.54W
07/15/2015  M2.13 INCH       MONTGOMERY         PA   COCORAHS

0833 AM     FLOOD            POMONA                  39.47N  74.55W
07/15/2015                   ATLANTIC           NJ   OTHER FEDERAL

            LOADING DOCK 2.5 FT OF WATER... INCHES FROM FLOODING.

0845 AM     HEAVY RAIN       FOLSOM                  39.59N  74.85W
07/15/2015  M2.96 INCH       ATLANTIC           NJ   MESONET

0847 AM     HEAVY RAIN       PALM                    40.43N  75.53W
07/15/2015  M2.20 INCH       MONTGOMERY         PA   MESONET

0849 AM     HEAVY RAIN       FRANKLIN TWP            39.60N  75.03W
07/15/2015  M4.33 INCH       GLOUCESTER         NJ   COCORAHS

            COMBINED TUE AND EARLY WED STORMS.

0851 AM     HEAVY RAIN       MONROE TWP              39.65N  74.97W
07/15/2015  M3.08 INCH       GLOUCESTER         NJ   COCORAHS

            COMBINED TUE MORNING AND EARLY WED MORNING STORMS.

&&

EVENT NUMBER PHI1500586 PHI1500585 PHI1500588 PHI1500587 PHI1500589
PHI1500590 PHI1500591 PHI1500592

WD
Local storm report, Jul 15, 8:59 AM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
859 AM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     HEAVY RAIN       BOYERTOWN               40.33N  75.64W
07/15/2015  M2.65 INCH       BERKS              PA   COCORAHS

&&

EVENT NUMBER PHI1500593

WD
Local storm report, Jul 15, 9:58 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
958 AM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 AM     FLASH FLOOD      POTTSTOWN               40.25N  75.64W
07/15/2015                   MONTGOMERY         PA   911 CALL CENTER

            ONE CAR WAS STALLED IN HIGH WATER.

0440 AM     FLOOD            1 NE BROOMALL           39.98N  75.34W
07/15/2015                   DELAWARE           PA   DEPT OF HIGHWAYS

            FLOODING REPORTED ON I476 NEAR BROOMALL

0759 AM     HEAVY RAIN       1 W LIMERICK            40.23N  75.54W
07/15/2015  M2.13 INCH       MONTGOMERY         PA   COCORAHS

0833 AM     FLOOD            POMONA                  39.47N  74.55W
07/15/2015                   ATLANTIC           NJ   OTHER FEDERAL

            LOADING DOCK 2.5 FT OF WATER... INCHES FROM FLOODING.

0845 AM     HEAVY RAIN       FOLSOM                  39.59N  74.85W
07/15/2015  M2.96 INCH       ATLANTIC           NJ   MESONET

0847 AM     HEAVY RAIN       PALM                    40.43N  75.53W
07/15/2015  M2.20 INCH       MONTGOMERY         PA   MESONET

0849 AM     HEAVY RAIN       FRANKLIN TWP            39.60N  75.03W
07/15/2015  M4.33 INCH       GLOUCESTER         NJ   COCORAHS

            COMBINED TUE AND EARLY WED STORMS.

0851 AM     HEAVY RAIN       MONROE TWP              39.65N  74.97W
07/15/2015  M3.08 INCH       GLOUCESTER         NJ   COCORAHS

            COMBINED TUE MORNING AND EARLY WED MORNING STORMS.

0858 AM     HEAVY RAIN       BOYERTOWN               40.33N  75.64W
07/15/2015  M2.65 INCH       BERKS              PA   COCORAHS

0905 AM     FLASH FLOOD      NORTHFIELD              39.37N  74.55W
07/15/2015                   ATLANTIC           NJ   LAW ENFORCEMENT

            TILTON ROAD SOUTHBOUND CLOSED BETWEEN HINGSTON AND
            CRESSON DUE TO FLASH FLOODING.

0905 AM     FLASH FLOOD      ABSECON                 39.43N  74.50W
07/15/2015                   ATLANTIC           NJ   BROADCAST MEDIA

            WHITE HORSE PIKE AT ROUTE 9 FLOODED WITH SOME CARS
            STRANDED IN FLOOD WATERS.

&&

EVENT NUMBER PHI1500586 PHI1500585 PHI1500588 PHI1500587 PHI1500589
PHI1500590 PHI1500591 PHI1500592 PHI1500593 PHI1500594 PHI1500596

WD
Local storm report, Jul 15, 10:00 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1000 AM EDT WED JUL 15 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 AM     FLOOD            PLAINFIELD TWP          40.81N  75.26W
07/15/2015                   NORTHAMPTON        PA   EMERGENCY MNGR

            SULLIVAN TRAIL AND BANGOR ROAD STILL CLOSED 930AM

&&

EVENT NUMBER PHI1500597

WD
Special weather statement, Jul 15, 10:05 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1005 AM EDT WED JUL 15 2015

NJZ016-017-021>023-151430-
CAPE MAY-ATLANTIC-GLOUCESTER-CUMBERLAND-SALEM-
1005 AM EDT WED JUL 15 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ATLANTIC...
SOUTHEASTERN SALEM...SOUTHEASTERN GLOUCESTER...NORTHWESTERN CAPE MAY
AND EASTERN CUMBERLAND COUNTIES...

AT 1005 AM EDT...A STRONG THUNDERSTORM WAS OVER CUMBERLAND...OR NEAR
MILLVILLE...MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 35 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

THIS STORM WILL BE NEAR...
  CUMBERLAND AROUND 1010 AM EDT.
  ESTELL MANOR AROUND 1025 AM EDT.
  DOROTHY AND MIZPAH AROUND 1030 AM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE FOLSOM.

LAT...LON 3919 7474 3924 7500 3923 7500 3925 7508
      3928 7510 3931 7509 3931 7510 3935 7510
      3935 7509 3937 7510 3938 7509 3950 7509
      3962 7472
TIME...MOT...LOC 1405Z 266DEG 15KT 3939 7498

ROBERTSON

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 5:04 AM EDTSpecial Weather StatementPHIGloucester41 min
Jul 15, 5:36 AM EDTFlash Flood WarningPHIBurlington, Camden, Gloucester, Salem4 hr
Jul 15, 5:59 AM EDTSpecial Weather StatementPHIBurlington, Camden46 min
Jul 15, 6:04 AM EDTSpecial Weather StatementPHISalem56 min
Jul 15, 6:51 AM EDTAreal Flood AdvisoryPHIMorris, Sussex, Warren4 hr
Jul 15, 7:00 AM EDTSpecial Weather StatementPHIAtlantic30 min
Jul 15, 7:10 AM EDTAreal Flood AdvisoryPHICumberland, Gloucester, Salem2 hr
Jul 15, 7:22 AM EDTFlash Flood WarningPHIMorris, Sussex, Warren4 hr
Jul 15, 7:30 AM EDTAreal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cumberland, Gloucester, Salem4 hr
Jul 15, 8:16 AM EDTSpecial Weather StatementPHIAtlantic44 min
Jul 15, 8:29 AM EDTSpecial Weather StatementPHIAtlantic31 min
Jul 15, 8:39 AM EDTSpecial Marine WarningPHI51 min
Jul 15, 8:43 AM EDTFlash Flood WarningPHIAtlantic, Burlington, Ocean4 hr
Jul 15, 8:44 AM EDTSevere Thunderstorm WarningPHIAtlantic, Ocean46 min
Jul 15, 8:50 AM EDTSpecial Marine WarningPHI40 min
Jul 15, 9:12 AM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Monmouth and 1 more4 hr
Jul 15, 9:28 AM EDTSpecial Marine WarningPHI62 min
Jul 15, 9:34 AM EDTSpecial Marine WarningPHI26 min
Jul 15, 9:55 AM EDTSpecial Marine WarningPHI65 min
Jul 15, 10:01 AM EDTSpecial Marine WarningPHI59 min
Jul 15, 10:51 AM EDTSpecial Marine WarningPHI54 min
Jul 15, 12:46 PM EDTAreal Flood WarningPHIAtlantic, Burlington, Ocean4 hr
Jul 15, 6:06 PM EDTAreal Flood AdvisoryPHISomerset4 hr
Jul 15, 2:36 AM EDTSpecial Weather StatementPHIBerks, Chester24 min
Jul 15, 3:11 AM EDTSpecial Weather StatementPHIBerks, Chester64 min
Jul 15, 3:39 AM EDTSevere Thunderstorm WarningPHIChester, Delaware, Montgomery, Philadelphia66 min
Jul 15, 3:50 AM EDTAreal Flood AdvisoryPHIBerks, Chester, Delaware, Montgomery4 hr
Jul 15, 4:11 AM EDTSpecial Weather StatementPHIBucks, Lehigh, Montgomery64 min
Jul 15, 4:27 AM EDTFlash Flood WarningPHIBerks, Bucks, Chester, Delaware, Lehigh, Montgomery and 1 more4 hr
Jul 15, 4:48 AM EDTSpecial Weather StatementPHIBucks27 min
Jul 15, 2:31 AM EDTSpecial Weather StatementPHICecil44 min

Nearby

Special Weather Statements in New Jersey, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.